# SDR CALA2013101692112

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 74,690 hours, 27,711 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Minitel
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PILOT'S HEADSET IS DEFECTIVE.  SPARE MINITEL USED, REPLACED MINITEL.
